# SDR QXEA2018092400346

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,677 hours, 29,277 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: QXD25226001
- Condition: Missing
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING LIFT HERE PLACARD. REMOVED FROM SERVICE. APPLIED NEW PLACARD TO TYPE II EMERGENCY PLACARD. RETURNED TO SERVICE.
